Food Allergies and Thinning Skin
What is your main sensitive skin problem?: Allergies
What problems do you face in taking care of your skin?: I had used steroid for a long time and found out it's thinning my skin. Now I have food allergy especially to soy, corn and egg. I am interested in skin care, eye care and facial cream that contain no soy, corn and egg.
Hi, and thank you for sharing. Yes, steroid creams can cause thinning of the skin, I've had several people write in with this problem. You may find some helpful tips here at these two discussions:Healing Skin Damage from Steroid CreamsWhite Spots from Steroid Creams
Yes, food allergies can definitely cause skin rashes, and it's great that you know this, as you can begin to avoid the allergens which will help your skin to recover.
The hypoallergenic products
we recommend for sensitive skin are gluten free and salicylate free, and they contain no corn or egg, however some products contain soy, which are clearly marked on the ingredients label.